This patient support community is for discussions relating to Infectious Diseases,such as: MRSA, Staph, Herpes Zoster/Shingles, Varicella (chicken pox), Coxsackievirus, CMV, Foodborne/Waterborne, Meningitis, C diff and other
I have a question regarding my lab tests which I usually take every three to six month. I am not sure what is going on here with my bod, but enclosed are the results:
1- on 11 aug 2011
Cd 4 1987 /ml
Cd 8 775 / ml
T-lymphocytes 1862 / ml
NKC 413 /ml
2 - on 1 dec 2011
Cd 4 916 /ml
Cd 8 404 / ml
T-lymphocytes 1302 / ml
NKC 49 /ml
I don't know why my CD8 and NKC is so low and I am very concerned. Is there any explanation on why they have dropped like that? I heard it might be related to HIV infection or cancer in the body and it is freaking me out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.